# SDR CAL960239

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: L-Angle
- Condition: Corroded
- Location: Bs 980
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND L-ANGLE NEXT TO SKIN ON VERTICAL IN FT CARGO COMPARTMENT CORRODED AT BS 980, LBL 14.  THE L-ANGLE WAS REMOVED AND A NEW L-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, 51-10-2, 53-10-4, AND MM 51-20-15.  (M)
